i had unprotected sex with mi partner during periods. it was my second day of periods, after having sex i had i pill within 2 hours..and then from the next day my periods stopped.after 3 days of havind i pill i m seeing that it is bleeding darkish brown.i am tensed.is it because of i pill my periods stopped?is there any chances of getting pregnant?
Hi, and thanks for your medical question on eHealth forum!
No, there is absolutely no chance that you are pregnant. The bleeding stopped because you took the morning after pill. Second day of periods, in fact sex during the periods is safe, if you have periods for 4-5 days in a cycle that comes once every 27-28 days.
Your periods may get delayed this month because of the pill, and if you do not want to become pregnant, it would be best to avoid unprotected sex (use condoms). Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.